MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY
Model Number 45027
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a zelantedvt thrombectomy system.The pump, effluent/supply line, shaft, tip, piston, and spike line were visually and microscopically inspected.Inspection of the device revealed that the shaft was kinked 20cm distal of the strain relief.Microscopic examination of the hypotube at the location of the kink, revealed that the hypotube was broken.The separated ends of the hypotube were ovaled, indicating that the hypotube was kinked prior to the separation.Therefore; the shaft was kinked causing the hypotube to break, when the hypotube is broke, the device will not prime and the console will continue to try and prime the catheter, causing the console to error and not work.
 
Event or Problem Description
Reportable based on device analysis completed on 22-april-2020.It was reported that an error message was displayed.An angiojet zelantedvt was used for a thrombectomy procedure in the left leg.During start of procedure while putting in the tissue plasminogen activator (tpa), multiple errors requesting alarm to be reset occurred in power pulse mode.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was fine.However, device analysis revealed a hypotube break.

Brand Name
ANGIOJET ZELANTEDVT
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10004611
Report Number2134265-2020-05674
Device Sequence Number2785136
Product Code KRA
UDI-Device Identifier08714729904724
UDI-Public08714729904724
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K151313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model Number45027
Device Catalogue Number45027
Device Lot Number0025163545
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR